International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2020 / Article

Research Article | Open Access

Volume 2020 |Article ID 9104909 | https://doi.org/10.1155/2020/9104909

Said Melliani, Abdelhamid Moussaoui, L. S. Chadli, "Admissible Almost Type -Contractions and Fixed Point Results", International Journal of Mathematics and Mathematical Sciences, vol. 2020, Article ID 9104909, 7 pages, 2020. https://doi.org/10.1155/2020/9104909

Admissible Almost Type -Contractions and Fixed Point Results

Academic Editor: Gelu Popescu
Received31 May 2020
Accepted18 Jul 2020
Published28 Aug 2020

Abstract

In this paper, we introduce a new concept of -admissible almost type -contraction and prove some fixed point results for this new class of contractions in the context of complete metric spaces. The presented results generalize and unify several existing results in the literature.

1. Introduction and Preliminaries

Fixed point theory is one of the fundamental research areas in nonlinear functional analysis, and it plays a powerful role in the resolution of several mathematical problems with potential applicability in various fields such economics and game theory (see, e.g., [1, 2]) and computer sciences (see, e.g., [3, 4]).

The well-known Banach contraction principle (BCP) is the most impressive theoretical development in the evolution of the metric fixed point theory, and this principle has been extended, improved, and generalized in different approaches (see [518]). In particular, in 2015, Khojasteh et al. [5] coined the concept of simulation functions and defined a new class of nonlinear contractions, namely, -contractions, which generalize the Banach contraction principle and unify several known types of contractions. For other results related to this interesting approach, refer [8, 1721].

In [6], Samet et al. introduced the notion of --contractive-type mappings by defining the concept of -admissibility and using Bianchini–Grandolfi gauge functions, and the authors inspected for the existence and the uniqueness of fixed points for such mappings. Later on, Karapinar and Samet [7] generalized the results derived in [6] by proposing the concept of generalized --contractive type. In 2016, Karapinar [8] originated the concept of -admissible -contraction by combining the ideas in [5, 6] to obtain some interesting fixed point results in the context of complete metric spaces. In fact, Karapinar [8] proved, among other results, that several existing fixed point theorems can be expressed easily from the main results of [8].

In the present paper, we introduce a new concept of -admissible almost type -contraction with respect to a simulation function , and we prove some results about existence and uniqueness of fixed points for such mappings; the presented results unify several well-known types of contraction and generalize several existing results in the literature.

Let be the family of nondecreasing functions satisfying the following condition.

There exist and and a convergent series of nonnegative terms such that

The class of such functions is called as Bianchini–Grandolfi gauge functions [10, 22] or c-comparison functions [11].

Lemma 1 (see [11]). If , then the following holds:(i) converges to 0 as for all .(ii), for any .(iii) is continuous at 0.(iv)The series converges for all .

In 2012, Karapinar and Samet [7] introduced a new class of contractive mappings via the following concept of -admissibility presented in [6].

Definition 1 (see [6]). Let be a self-mapping and be a function. is said to be -admissible if

Example 1 (see [6]). Let , and we define the mappings and as follows. , andThen, is -admissible.

Definition 2 (see [7]. Let be a metric space and be a given mapping. We say that T is a generalized --contractive mapping if there exist two functions and such thatwhere
In 2014, Popescu [12] suggested the concept of triangular -orbital admissible as an improvement of the triangular -admissible notion proposed in [9].

Definition 3 (see [12]). Let be a mapping and be a function. Then, is said to be -orbital admissible ifMoreover, is called a triangular -orbital admissible if it satisfies the following conditions:(i): is -orbital admissible.(ii): and .On the contrary, Khojasteh et al. [5] defined a new family of contractions by using the following notion of simulation functions.

Definition 4 (see [5]). The function is said to be a simulation function, if it satisfies the following conditions:(i): .(ii): for all .(iii): if are sequences in such that , then .The set of all simulation functions is denoted by .

Example 2 (see [5]). Let be defined as follows:(1) for all , where are two continuous functions such that if and only if and for all .(2) for all , where is a continuous function such that if and only if .(3) for all , where are continuous functions with respect to each variable such that for all .(4) for are simulation functions. For other interesting examples of simulation functions, readers are referred to [5, 19, 20].

Definition 5 (see [5]). Let be a metric space, a self-mapping, and . We say that is a -contraction with respect to , if the following condition is satisfied:Now, we state the result proved in [5] as follows.

Theorem 1 (see [5]). Let be a complete metric space and be a -contraction with respect to a simulation function . Then, has unique fixed point in , and for every , the Picard sequence , where for all , converges to the fixed point of .

2. Main Results

First, we present the following concept.

Definition 6. Let be a metric space and . We say that is an -admissible almost -contraction if there exists and a constant such thatwhere

Remark 1. If is an -admissible almost -contraction with respect to , thenOur first result is the following theorem.

Theorem 2. Let be a complete metric space, and let be an -admissible almost -contraction with respect to and satisfying the following conditions:(i) is triangular -orbital admissible.(ii)There exists such that .(iii) is continuous.Then, there exists such that .

Proof. Using condition (ii), there exists such that , and let be the iterative sequence in defined by

If for some , then is a fixed point of . Therefore, to continue our proof, we suppose that for all . Since is an -admissible mapping, we have

By induction, we obtain that

Applying the condition (7) with and and using (12), we getwhere

By (13) and taking in account (12), (14), and (15), we derive thatfor all . Now, if for some , then from the above inequality, we getwhich is a contradiction. Therefore,

Hence,

Consequently, we deduce that the sequence is a decreasing positive real number. Thus, there exists such that . We claim that

On the contrary, assume that . It follows from the inequality (19) that

Now, if we take the sequences and and considering (21), then ; therefore, by , we get thatis a contradiction, we deduce that , and equation (20) holds.

Next, we show that is Cauchy sequence in , reasoning by the method of reductio ad absurdum. Suppose to the contrary that is not a Cauchy sequence. So, there exists ; for every , there exist such that and . In account of (20), there exists such that

We can find two subsequences and of such that andwhere is the smallest index satisfying (24). Then,

Now, using (24), (25), and the triangular inequality, we obtain

Letting and using equation (20), we derive that

Again, using the triangular inequality, we get

Also, we have

By taking the limit as on both sides of (28), (29), and using (20), we deduce that

By the same reasoning as above, we get that

As is triangular -orbital admissible, we have

Moreover, since is an -admissible almost -contraction with respect to , we obtain

Hence,for all , where

Taking the limit as in (35) and (36), using (20), (27), (30), and (31), we get

From (34), (37), and (38), we derive that as ; therefore by , we getwhich is a contradiction. It follows that is a Cauchy sequence in the complete metric space . Therefore, there exists such that

Furthermore, by the continuity of , we obtain that

Taking into account (40), (41), and the uniqueness of the limit, we deduce that is a fixed point of and .

Theorem 3. Let be a complete metric space and be an -admissible almost -contraction with respect to satisfying the following conditions:(i) is triangular -orbital admissible.(ii)There exists such that .(iii)If is a sequence in such that for all and as , then there exists a subsequence of such that for all k.Then, there exists such that .

Proof. Following the lines of the proof of Theorem 2, we obtain that the sequence defined by for all is a Cauchy sequence in . Since is complete, there exists such that as . By (12) and the condition (iii), there exists a subsequence of such that for all . Using (7), we obtain that

Hence,where

Letting in the above equalities, we get that

Suppose that . From (43), we derive that

Now, letting in the above inequality, taking into account (45) and (46), we obtain thatis a contradiction, and hence, , that is, .

To ensure the uniqueness of a fixed point of a -admissible almost -contraction with respect to , we shall consider the following condition: For all Fix (T), we have , where Fix (T) denotes the set of fixed points of .

Theorem 4. Adding condition to the hypotheses of Theorem 2 (resp., Theorem 3), we obtain the uniqueness of the fixed point of .

Proof. We argue by contradiction, suppose that there exist such that and with . From assumption , we have

Therefore, it follows from equation (7) and thatwhere

From (50), together with (51) and (52), we deduce that

Using (49), it follows thatwhich is a contradiction. Hence, .

3. Consequences

In this section, we will show that several known fixed point results can be easily concluded from our obtained results.

Corollary 1 (see Karapinar and Samet [7]). Let be a complete metric space. Suppose that is a generalized --contractive mapping and satisfies the following conditions:(i) is -admissible.(ii)There exists such that .(iii)Either is continuous or(iv)If is a sequence in such that for all and as , then there exists a subsequence of such that for all k.Then, there exists such that .

Proof. Taking and a simulation function defined by for all where , in Theorem 4, we obtain that

The mapping is an -admissible almost -contraction with respect to , and the conclusion follows.

Corollary 2 (see [7]). Let be a complete metric space and be a given mapping. Suppose that there exists a function such thatThen, has a unique fixed point.
Proof. It suffices to choose the mapping such that , for all and with in Theorem 4.

Corollary 3 (see Berinde [23]). Let be a complete metric space and be a given mapping. Suppose that there exists a function such that

Then, has a unique fixed point.

Corollary 4 (see Ćirić [13]). Let be a complete metric space and be a given mapping. Suppose that there exists a constant such thatfor all . Then, has a unique fixed point.

Proof. It is enough to choose the mapping such that , for all and with in Theorem 4.

Corollary 5 (see Hardy and Rogers [14]). Let be a complete metric space and be a given mapping. Suppose that there exists a constant with such thatfor all . Then, has a unique fixed point.

Corollary 6 (see Banach contraction principle). Let be a complete metric space and be a given mapping. Suppose that there exists a constant such thatThen, has a unique fixed point.

Corollary 7 (see Kannan [15]). Let be a complete metric space and be a given mapping. Suppose that there exists a constant such that

Then, has a unique fixed point.

Corollary 8 (see Chatterjea [16]). Let be a complete metric space and be a given mapping. Suppose that there exists a constant such that

Then, has a unique fixed point.

Data Availability

No data were used to support this study.

Conflicts of Interest

The authors declare that they have no conflicts of interest.

References

  1. K. C. Border, Fixed Point Theorems with Applications to Economics and Game Theory, Cambridge University Press, New York, NY, USA, 1985.
  2. E. A. Ok, Real Analysis with Economic Applications, Princeton University Press, Princeton, NJ, USA, 2007.
  3. G. S. Mathews, “Partial metric topology,” Department of Computer Science University of Warwick, Coventry, UK, 1992, Reseach Report 212. View at: Google Scholar
  4. S. Romaguera and O. Valero, “A quantitative computational model for complete partial metric spaces via formal balls,” Mathematical Structures in Computer Science, vol. 19, no. 3, pp. 541–563, 2009. View at: Publisher Site | Google Scholar
  5. F. Khojasteh, S. Shukla, and S. Radenovic, “A new approach to the study of fixed point theory for simulation functions,” Filomat, vol. 29, no. 6, pp. 1189–1194, 2015. View at: Publisher Site | Google Scholar
  6. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for αψ–contractive type mapping,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at: Publisher Site | Google Scholar
  7. E. KarapinarB. Samet, ““Generalized contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at: Publisher Site | Google Scholar
  8. E. Karapinar, “Fixed points results via simulation functions,” Filomat, vol. 30, no. 8, pp. 2343–2350, 2016. View at: Publisher Site | Google Scholar
  9. E. Karapinar, P. Kumam, and P. Salimi, “On -Meri-Keeler contractive mappings,” Fixed Point Theory and Applications, vol. 2013, no. 1, p. 94, 2013. View at: Publisher Site | Google Scholar
  10. P. D. Proinov, “A generalization of the Banach contraction principle with high order of convergence of successive approximations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2361–2369, 2007. View at: Publisher Site | Google Scholar
  11. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001.
  12. O. Popescu, “Some new fixed point theorems for -Geraghty contractive type maps in metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, p. 190, 2014. View at: Publisher Site | Google Scholar
  13. L. B. Ćirić, “Fixed points for generalized multi-valued contractions,” Matematicki Vesnik, vol. 9, no. 24, pp. 265–272, 1972. View at: Google Scholar
  14. G. E. Hardy and T. D. Rogers, “A generalization of a fixed point theorem of reich,” Canadian Mathematical Bulletin, vol. 16, no. 2, pp. 201–206, 1973. View at: Publisher Site | Google Scholar
  15. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 10, pp. 71–76, 1968. View at: Google Scholar
  16. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l’Acad´emie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at: Google Scholar
  17. J. Chen and X. Tang, “Generalizations of Darbos fixed point theorem via simulation functions with application to functional integral equations,” Journal of Computational and Applied Mathematics, vol. 296, pp. 564–575, 2016. View at: Publisher Site | Google Scholar
  18. H. Argoubi, B. Samet, and C. Vetro, “Nonlinear contractions involving simulation functions in a metric space with a partial order,” Journal of Nonlinear Sciences and Applications, vol. 8, no. 6, pp. 1082–1094, 2015. View at: Publisher Site | Google Scholar
  19. A.-F. Roldán-López-de-Hierro, E. Karapınar, C. Roldán-López-de-Hierro, and J. Martínez-Moreno, “Coincidence point theorems on metric spaces via simulation functions,” Journal of Computational and Applied Mathematics, vol. 275, pp. 345–355, 2015. View at: Publisher Site | Google Scholar
  20. A. Nastasi and P. Vetro, “Fixed point results on metric and partial metric spaces via simulation functions,” Journal of Nonlinear Sciences and Applications, vol. 8, no. 6, pp. 1059–1069, 2015. View at: Publisher Site | Google Scholar
  21. S. Melliani and A. Moussaoui, “Fixed point theorem using a new class of fuzzy contractive mappings,” Journal of Universal Mathematics, vol. 1, no. 2, pp. 148–154, 2018. View at: Google Scholar
  22. R. M. Bianchini and M. Grandolfi, “Transformazioni di tipo contracttivo generalizzato in uno spazio metrico, Atti Acad. Naz. Lincei, VII. Ser., Rend., Cl. Sci. Fis. Mat,” Nature, vol. 45, pp. 212–216, 1968. View at: Google Scholar
  23. V. Berinde, Iterative Approximation of Fixed Points, Editura Efemeride, Baia Mare, Romania, 2002.

Copyright © 2020 Said Melliani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views340
Downloads352
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.